Uniqueness of an entire function sharing a polynomial with its linear differential polynomial

Authors

DOI:

https://doi.org/10.23755/rm.v39i0.554

Keywords:

Uniqueness, Entire function, Differential Polynomial, Sharing

Abstract

In this paper we consider an entire function when it shares a polynomial with its linear differential polynomial. Our result is an improvement of a result of P. Li.

References

W.K.Hayman, Meromorphic Functions, The Clarendon Press, Oxford (1964).

G.Jank, E.Mues and L.Volkmann, Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen wert teilen, Complex Var.Theory Appl.,Vol.6(1986),pp.51-71.

I. Lahiri and I. Kaish, An entire function sharing a polynomial with its derivatives, Boll Unione Mat Ital(2016).doi:10.1007/s40574-016-0077-x.

I.Lain, Nevanlinna theory and complex dierential equations, Watter de Gruyter, Berlin, New York (1993).

P.Li, Entire functions that share one value with their linear dierential polynomials, Kodai Math. j., 22(1999), pp. 446-457.

E. Mues and N. Steinmetz, Meromorphe functionen, die mit ihrer ableitung werte teilen, Manuscripta Math., 29 (1979), pp. 195-206.

L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, in Complex Analysis, Kentucky, 1976", Lecture Notes in Math., Vol. 599, Springer (1977), pp. 101-103.

C.C Yang and H.X.Yi, Uniqueness Theory of Meromorphic Functions, Science Press and Kluwer Academic Publishers (2003)

H. Zong, Entire functions that share one value with their derivatives, Kodai Math. J., 18 (1995), pp. 250 - 259.

Downloads

Published

2020-12-30

Issue

Section

Volume 39-2020